On the local maxima of a constrained quadratic form

Jahar Lal Bhowmik

Research output: Contribution to journalLetterOther

Abstract

This note presents a brief and partial review of a paper looking into the problem of the number of local maxima of a constrained quadratic form. This is essentially a problem of of nonlinear programming. The authors also present some simple examples of an extension of the formalism to non-symmetric matrices. [Author abstract, ed]
Original languageEnglish
Pages (from-to)740 - 745
Number of pages6
JournalInternational Journal of Mathematical Education in Science and Technology
Volume37
Issue number6
Publication statusPublished - 2006

Cite this

@article{001cc5127b344eeca2027219ba01b93d,
title = "On the local maxima of a constrained quadratic form",
abstract = "This note presents a brief and partial review of a paper looking into the problem of the number of local maxima of a constrained quadratic form. This is essentially a problem of of nonlinear programming. The authors also present some simple examples of an extension of the formalism to non-symmetric matrices. [Author abstract, ed]",
author = "Bhowmik, {Jahar Lal}",
year = "2006",
language = "English",
volume = "37",
pages = "740 -- 745",
journal = "International Journal of Mathematical Education in Science and Technology",
issn = "0020-739X",
publisher = "Taylor & Francis",
number = "6",

}

On the local maxima of a constrained quadratic form. / Bhowmik, Jahar Lal.

In: International Journal of Mathematical Education in Science and Technology, Vol. 37, No. 6, 2006, p. 740 - 745.

Research output: Contribution to journalLetterOther

TY - JOUR

T1 - On the local maxima of a constrained quadratic form

AU - Bhowmik, Jahar Lal

PY - 2006

Y1 - 2006

N2 - This note presents a brief and partial review of a paper looking into the problem of the number of local maxima of a constrained quadratic form. This is essentially a problem of of nonlinear programming. The authors also present some simple examples of an extension of the formalism to non-symmetric matrices. [Author abstract, ed]

AB - This note presents a brief and partial review of a paper looking into the problem of the number of local maxima of a constrained quadratic form. This is essentially a problem of of nonlinear programming. The authors also present some simple examples of an extension of the formalism to non-symmetric matrices. [Author abstract, ed]

M3 - Letter

VL - 37

SP - 740

EP - 745

JO - International Journal of Mathematical Education in Science and Technology

JF - International Journal of Mathematical Education in Science and Technology

SN - 0020-739X

IS - 6

ER -